Deakin University
Browse

File(s) under permanent embargo

Finite-time stability of stochastic nonlinear systems with Markovian switching

conference contribution
posted on 2017-09-11, 00:00 authored by J Yin, X Yu, Sui Yang KhooSui Yang Khoo
This paper presents a new Lyapunov theorem on almost surely finite-time stability for stochastic nonlinear systems with Markovian switching. Unlike the work in [3] that consider finite-time stability and stabilisation of conventional stochastic differential equation (SDE) systems, this paper aims to propose a weaker finite-time stability theory for a more general class of SDE systems with Markovian switching. A lemma is presented to discuss conditions that ensure the existence of a unique strong solution for such SDE systems with Markovian switching. Extended Comparison Principle and Bihari's inequality are derived, which relaxes some previous conditions and play an important role in the proof of the new Lyapunov theorem. Weaker conditions are proposed to ensure finite-time stability in probability one with supportive examples. Two simulation examples are given to illustrate the theoretical analysis.

History

Event

Chinese Association of Automation. Conference (36th : 2017 : Dalian, China)

Series

Chinese Association of Automation Conference

Pagination

1919 - 1924

Publisher

Institute of Electrical and Electronics Engineers

Location

Dalian, China

Place of publication

Piscataway, N.J.

Start date

2017-07-26

End date

2017-07-28

ISSN

1934-1768

eISSN

2161-2927

ISBN-13

9789881563934

Language

eng

Publication classification

E Conference publication; E1 Full written paper - refereed

Copyright notice

2017, IEEE

Editor/Contributor(s)

[Unknown]

Title of proceedings

CCC 2017 : Proceedings of the 36th Chinese Control Conference